# SDR SWAA2021081311234

- Difficulty date: August 9, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BETWEEN BS767 TO BS787; RBL19 TO LBL19 AND WL154.5 AFT CARGO COMPARTMENT (1 EA) / REPLACED STRAP LOCATED BETWEEN BS 767 TO BS 787 RBL 19 TO LBL 19 AND WL 154.5 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 146A7500 REV.- SHEET 61
